2019
Том 71
№ 11

All Issues

Poryadennaya V. I.

Articles: 3
Article (Ukrainian)

Construction of a function that maps a circular n-connected region onto a ring with circular cuts

Dunduchenko L. Ye., Poryadennaya V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1975. - 27, № 3. - pp. 300–307

Article (Ukrainian)

Riemann-Hilbert problem with nonzero index for n-connected circular domain

Dunduchenko L. Ye., Poryadennaya V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 2. - pp. 243–248

Article (Ukrainian)

On the approximate construction of a function mapping a triply-connected disk domain onto a domain with cuts

Goncharenko S. V., Poryadennaya V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1971. - 23, № 3. - pp. 372–377